On nonblocking multirate interconnection networks

Shun Ping Chung, Keith W. Ross

    Research output: Contribution to journalArticle

    Abstract

    In a recent paper, Melen and Turner [SIAM J. Comput., 18 (1989), pp. 301-313] determined sufficient conditions for multirate interconnection networks to be strictly nonblocking and rearrangeable. They considered the continuous bandwidth case, which permits the bandwidth of a connection to take an arbitrary value in a given closed interval. In this paper, simple necessary and sufficient conditions for multirate interconnection networks to be strictly nonblocking for both discrete and continuous bandwidth cases are determined. New results for rearrangeable multirate networks with discrete bandwidth requirements are also given.

    Original languageEnglish (US)
    Pages (from-to)726-736
    Number of pages11
    JournalSIAM Journal on Computing
    Volume20
    Issue number4
    DOIs
    StatePublished - 1991

    ASJC Scopus subject areas

    • Computer Science(all)
    • Mathematics(all)

    Fingerprint Dive into the research topics of 'On nonblocking multirate interconnection networks'. Together they form a unique fingerprint.

    Cite this